# SDR DALA2019031801769

- Difficulty date: March 17, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0990088) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER AREA AT LT HORIZONTAL STABILIZER RIB 133.15. PERFORMED REPAIR ON EXTERNAL SKIN LOWER AREA AT LT HORIZONTAL STABILIZER RIB 133.15 AS PER SRM 55-10-01 REPAIR 11.
